JournalsprimsVol. 34, No. 1pp. 43–63

Singular Solutions and Prolongation of Holomorphic Solutions to Nonlinear Differential Equations

  • Takao Kobayashi

    Tokyo University of Science, Chiba-Ken, Japan
Singular Solutions and Prolongation of Holomorphic Solutions to Nonlinear Differential Equations cover
Download PDF

Cite this article

Takao Kobayashi, Singular Solutions and Prolongation of Holomorphic Solutions to Nonlinear Differential Equations. Publ. Res. Inst. Math. Sci. 34 (1998), no. 1, pp. 43–63

DOI 10.2977/PRIMS/1195144827